Non-fungible tokens

Idelberger Florian and Mezei Péter: Non-fungible tokens.
INTERNET POLICY REVIEW : JOURNAL ON INTERNET REGULATION, 11 (2). pp. 2-9. ISSN 2197-6775 (2022)

[thumbnail of policyreview-2022-2-1660.pdf]
Preview
Text
policyreview-2022-2-1660.pdf - Published Version

Download (224kB) | Preview
Item Type: Journal Article
Journal or Publication Title: INTERNET POLICY REVIEW : JOURNAL ON INTERNET REGULATION
Date: 2022
Volume: 11
Number: 2
Page Range: pp. 2-9
ISSN: 2197-6775
Faculty/Unit: Faculty of Law and Political Sciences
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 32780140
DOI azonosító: https://doi.org/10.14763/2022.2.1660
Date Deposited: 2022. May. 10. 08:50
Last Modified: 2022. May. 10. 08:50
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/24302
Web of Science® Times Cited: 11 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year